# SDR SWAA2021120344846

- Difficulty date: November 16, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS727B {TTG8Q0093H36} REQUIRES RII BUY BACK ; / [01] VERIFIED RII; [02] FINAL INSTALLATION OF SEAT TRACK IS RII FOR TTG8Q009H36.; [03] WORK CARD COMPLETED.
